Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

No periods after stopping Novelon contraceptive tablet. Reason?

User rating for this question
Answered by
Practicing since : 2007
Answered : 266 Questions
My wife was prescribed Novelon contraceptive tablet and consuming for last 6 months. However its more than 5 days now after completing her last tablet and she has not got her periods.
Posted Wed, 10 Apr 2013 in Women's Health
Answered by Dr. Rishma Lakhani 24 hours later

I would like to know when does she usually get her periods after stopping Novelon, as you can wait for 7 days after the last tablet for the periods.

If she usually gets it early then I would advice to go for a home pregnancy test and see, if the test is negative you can wait for 2 more days and she might get her period; if not then repeat the pregnancy test.

If the test is positive then XXXXXXX your gynecologist for further advice.

Do not worry. Sometimes hormonal imbalance can also lead to delay in periods or it might be stress induced.

Don't worry take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor